File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Continuity and differentiability of solutions of two-parameter stochastic differential equations

TitleContinuity and differentiability of solutions of two-parameter stochastic differential equations
Authors
Issue Date1999
PublisherSoochow University.
Citation
Soochow Journal of Mathematics, 1999, v. 25 n. 1, p. 43-56 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82653
ISSN

 

DC FieldValueLanguage
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:31:52Z-
dc.date.available2010-09-06T08:31:52Z-
dc.date.issued1999en_HK
dc.identifier.citationSoochow Journal of Mathematics, 1999, v. 25 n. 1, p. 43-56en_HK
dc.identifier.issn0250-3255en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82653-
dc.languageengen_HK
dc.publisherSoochow University.en_HK
dc.relation.ispartofSoochow Journal of Mathematicsen_HK
dc.titleContinuity and differentiability of solutions of two-parameter stochastic differential equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0250-3255&volume=25&issue=1&spage=43&epage=56&date=1999&atitle=Continuity+and+differentiability+of+solutions+of+two-parameter+stochastic+differential+equationsen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.identifier.hkuros41299en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats